Program 1 -vs- Peg-Interferon and Ribavirin
Monday, December 04, 2006 8:57 AM
TOPICS

RETURN TO
Hepatitis C

Testimonial   Corresponence   Informative Articles   FAQ's   Helping Heppers
Search This Site

this site   web    

Dear Mr Wright,

I couldn't sleep one night and decided to get up and seach the internet again for an altrnative to treat Hep C. I found out earlier this year that me and my husband both have the virus. We've been through the countless blood test, liver scans and biopsies. We have probably had the virus about 25-30 years and didn't know it. Since his liver test came back with inflammatory stage 2-3 and mine came back 1, the doctors suggested we go on peg-interferon and ribavirin.

I had read so much about the side effects of these drugs that I knew if we were going to have to do this, there was no way we could go on these drugs the same time because one of us would have to help the other get throught it. Since my husband's liver was more inflammed than mine the doctor suggesed he go first.

He has been on the drugs since May 19, 2006. It has been horrible, he has lost his hair, his skin itches and is so dry we have to oil him down 2 or 3 times a day just to keep him from going crazy. His red blood count got so low he had to go on Procrit to build it up. Then what it does to you mentally is unreal. Of course they have to put you on antidepressants to keep you from killing yourself. His feet and legs are swelling, he feels like he has the flu all the time and he has lost about 30lbs. The list of side effects go on and on. He is on his 29th treatment and has 19 to go.

I, on the other hand am scared to death to go through what I've seen him go through. I had been praying for an alternative cure or at least treatment when one night I just couldn't sleep thats when I found your web site. I ordered both your book and read them as fast as I could then I ordered Program 1 because that's really all I can afford right now. We have so many medical bills to pay not only form all we've been through but also my son was in a bad motorcycle accident and we have all those bill as well.

Anyway I'm so thankful I found your website and have at least started on something to help my liver get better. I had really started seeing the effects of this virus and knew I needed to start something fast. I've been on Program 1 since Nov. 19, 2006 and I can tell I already feel better. I am so thankful, I do have more energy to make it through the day and I don't ache as bad, my mind is a little clearer and best of all I feel I have hope.

Thank you for this web site and all the imformation you have past along to all those seaching for an answer. I do have some questions and would like to email you again if that would be OK. Please let me hear from you soon and let me know if I can email my questions to you.

So very thankful,
Diane Q .


Hi Diane:

I urge you to stop your husband from using anymore interferon. What you can see him going thru is only a small part of what it is doing to his body and brain.

This drug is unfit for use! It does not work. Those who are "cured" using it are far worse off than before they started and are damaged for life.

Go to www.interferon.ws

I was a grade 3 and I got well. using interferon is dangerous, at stage 3 it should be a crime to prescribe this.

Get a ferritin test for you.
Also both of you should take NADH as well as Program 1.

I can not urge you enough, you must stop this!

The reason they recommended the drug is fully explained here, not as you said: please read this and think.

In good health
Lloyd

Previous Messages